Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Stokes' theorem for noncompact manifolds


Author: Leon Karp
Journal: Proc. Amer. Math. Soc. 82 (1981), 487-490
MSC: Primary 58A10; Secondary 58G99
DOI: https://doi.org/10.1090/S0002-9939-1981-0612746-9
MathSciNet review: 612746
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Stokes' theorem was first extended to noncompact manifolds by Gaffney. This paper presents a version of this theorem that includes Gaffney's result (and neither covers nor is covered by Yau's extension of Gaffney's theorem). Some applications of the main result to the study of subharmonic functions on noncompact manifolds are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A10, 58G99

Retrieve articles in all journals with MSC: 58A10, 58G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0612746-9
Keywords: Stokes' theorem, divergence theorem, subharmonic function, harmonic function, Gaussian curvature, sectional curvature
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society